Alert archive / Texas / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 54, NWS Fort Worth, TX

April 8, 2021Bell County, Falls County, McLennan County, Texas

NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 8, 2021, 7:11 PM CDT for Bell County, Falls County, McLennan County, Texas. It was in force for 64 min. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 8, 2021, 7:11 PM CDT (00:11 UTC)
Expired
Apr 8, 2021, 8:15 PM CDT
In force
64 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

Counties Bell County, TX, Falls County, TX, McLennan County, TX

The radar

The Ft Hood radar (KGRK), 65 km from the middle of the area, began a volume at 00:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 8, 7:22 PM CDTTSTM WND DMG4 Nne Troy, TX12 INCH DIAMETER MESQUITE TREE SNAPPED BLOCKING WEST HILLIARD AND OLD TROY ROAD.
Apr 8, 7:25 PM CDTHAIL 1.5Moody, TXPING PONG BALL SIZE HAIL IN MOODY.
Apr 8, 7:26 PM CDTHAIL 1.252 Ssw Moody, TX
Apr 8, 7:27 PM CDTTSTM WND DMG1 Nne Troy, TXDAMAGE TO OUTDOOR STRUCTURE AND SURROUNDING TREES. TIME ESTIMATED VIA RADAR.
Apr 8, 7:30 PM CDTTSTM WND DMG4 Ne Troy, TXTELEPHONE POLE BROKEN ABOUT 4-5 FEET ABOVE THE GROUND.
Apr 8, 7:34 PM CDTHAIL 1.54 E Troy, TXSOCIAL MEDIA IMAGE OF 1.5 INCH HAIL. TIME ESTIMATED VIA RADAR.
Apr 8, 7:37 PM CDTHAIL 15 Nnw Lott, TXTIME ESTIMATED VIA RADAR.
Apr 8, 8:03 PM CDTHAIL 28 W Rosebud, TXEGG SIZE HAIL 8 WEST OF ROSEBUD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 0.2 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2021-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 630 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2021-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 134 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
630 J/kg
Mixed-layer CIN
-62 J/kg
Mixed-layer LCL
1855 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
134 m²/s²
0-3 km storm-relative helicity
350 m²/s²
Significant tornado parameter
0.1
Supercell composite
6.8

Open this sounding in Storm Lab

The text

As transmitted.

611 
WUUS54 KFWD 090011
SVRFWD
TXC027-145-309-090115-
/O.NEW.KFWD.SV.W.0054.210409T0011Z-210409T0115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Fort Worth TX
711 PM CDT Thu Apr 8 2021

The National Weather Service in Fort Worth has issued a

* Severe Thunderstorm Warning for...
  Southwestern McLennan County in central Texas...
  Northeastern Bell County in central Texas...
  Falls County in central Texas...

* Until 815 PM CDT.

* At 710 PM CDT, a severe thunderstorm was located near Bruceville-
  Eddy, moving southeast at 30 mph. 2 inch hail was reported earlier 
  with this storm in McGregor.

  HAZARD...Ping pong ball size hail and 60 mph wind gusts.

  SOURCE...Trained weather spotters.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           wind damage to roofs, siding, and trees.

* Locations impacted include...
  Waco, Temple, Hewitt, Robinson, Woodway, Marlin, McGregor, Lorena,
  Troy, Bruceville-Eddy, Rosebud, Moody, Lott and Golinda.

This includes Interstate 35 between mile markers 304 and 328.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection get inside a sturdy structure and stay away from
windows.

&&

LAT...LON 3127 9752 3132 9742 3140 9748 3152 9729
      3130 9665 3122 9660 3099 9707
TIME...MOT...LOC 0010Z 293DEG 28KT 3133 9720 

HAIL...1.50IN
WIND...60MPH
$$

Bonnette
3 follow-up statements
438 
WWUS54 KFWD 090022
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
722 PM CDT Thu Apr 8 2021

TXC027-145-309-090115-
/O.CON.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
McLennan TX-Bell TX-Falls TX-
722 PM CDT Thu Apr 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR SOUTH CENTRAL MCLENNAN...NORTHEASTERN BELL AND FALLS COUNTIES...

At 721 PM CDT, a severe thunderstorm was located near Bruceville-
Eddy. Another severe thunderstorm was located near Moody. Both 
storms are moving southeast at 20 mph. These storms have a history 
of producing 2 inch hail.

HAZARD...Ping pong ball size hail and 60 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Temple, Hewitt, Robinson, Marlin, Lorena, Troy, Bruceville-Eddy,
Rosebud, Moody, Lott and Golinda.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3127 9752 3132 9742 3142 9733 3147 9716
      3130 9665 3122 9660 3099 9707
TIME...MOT...LOC 0021Z 304DEG 19KT 3132 9718 

HAIL...1.50IN
WIND...60MPH
 
$$

Bonnette
894 
WWUS54 KFWD 090040
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
740 PM CDT Thu Apr 8 2021

TXC309-090049-
/O.CAN.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
McLennan TX-
740 PM CDT Thu Apr 8 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MCLENNAN COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3118 9737 3124 9734 3142 9700 3130 9665
      3122 9660 3099 9707
TIME...MOT...LOC 0039Z 306DEG 26KT 3123 9707 

$$

TXC027-145-090115-
/O.CON.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
Bell TX-Falls TX-
740 PM CDT Thu Apr 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN BELL AND FALLS COUNTIES...

At 739 PM CDT, a severe thunderstorm was located near Belfalls, 
Lott, and Chilton moving southeast at 30 mph. This storm has a 
history of producing 2 inch hail in McGregor and wind damage in Troy.

HAZARD...Ping pong ball size hail and 65 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Temple, Marlin, Troy, Rosebud, Lott and Golinda. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3118 9737 3124 9734 3142 9700 3130 9665
      3122 9660 3099 9707
TIME...MOT...LOC 0039Z 306DEG 26KT 3123 9707 

HAIL...1.50IN
WIND...65MPH
 
$$

Bonnette
835 
WWUS54 KFWD 090050
SVSFWD

Severe Weather Statement
National Weather Service Fort Worth TX
750 PM CDT Thu Apr 8 2021

TXC027-145-090115-
/O.CON.KFWD.SV.W.0054.000000T0000Z-210409T0115Z/
Bell TX-Falls TX-
750 PM CDT Thu Apr 8 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM CDT
FOR NORTHEASTERN BELL AND FALLS COUNTIES...

At 749 PM CDT, a severe thunderstorm was located near Rosebud, or 15
miles north of Cameron, moving southeast at 40 mph.

HAZARD...Ping pong ball size hail and 65 mph wind gusts.

SOURCE...Trained weather spotters.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees.

Locations impacted include...
Marlin, Rosebud and Lott. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection stay inside a sturdy structure and keep away from
windows.

&&

LAT...LON 3114 9730 3122 9724 3129 9710 3131 9687
      3130 9665 3122 9660 3099 9707
TIME...MOT...LOC 0049Z 323DEG 33KT 3107 9705 

TORNADO...POSSIBLE
HAIL...1.50IN
WIND...65MPH
 
$$

Bonnette

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 8, 2:59 PM CDT, 4 hours 12 minutes earlier.

Area forecast discussion, Apr 8, 2:59 PM CDT, 4 hours 12 minutes before
Area Forecast Discussion
National Weather Service Fort Worth TX
259 PM CDT Thu Apr 8 2021

...New Long Term...

.SHORT TERM... /Issued 218 PM CDT Thu Apr 8 2021/
/This afternoon through Friday/

Another warm spring day is taking shape across North and Central TX
with temperatures already in the upper 70s to low 80s. Latest
visible satellite imagery show a mix of high clouds from the west
and low cumulus clouds from the south due to daytime heating and
moisture transport. The main update to this afternoon/evening
forecast was to increase PoPs across parts of Central and East TX.
Confidence is increasing that a few isolated storms could develop as
the warm front pushes north. Most of the CAMs are showing strong
low level winds and efficient warm advection that in combination
with sufficient instability, could support convective development.
While there are still some uncertainties on the placement of these
storms, it appears that areas east of the DFW Metroplex into East
TX will have the best potential as they will have the best
isentropic lift. IF storms develop, the will have the potential to
produce marginally severe hail as they move to the east. Any
activity should be east of our area late in the evening with no
other concerns expected the rest of the night.

Most of the area will remain precipitation free through the morning
hours on Friday. The only exception will be some areas along the Red
River to the northeast where a few showers and storms could attempt
to develop ahead of the approaching dryline/cold front. For now, we
kept 20% PoPs in the morning hours, with better storms chances later
in the afternoon. Otherwise, expect a very warm Friday afternoon
especially across the southwest (behind the dryline) where temps
could get into the mid 90s. The rest of the area is expected to stay
mainly in the mid/upper 80s. Elevated fire weather concerns will
continue Friday afternoon with the dry and warm weather behind the
dryline.

Sanchez

&&

.LONG TERM... /NEW/
/Friday mid-afternoon through Thursday/

The forecast for severe weather Friday afternoon and early evening
remains one of high uncertainty due to its conditional nature.
(Conditionality in severe weather forecasting means that
thunderstorm development/coverage is uncertain, but should storms
develop then severe weather is a given.) The reason for this
difficulty is primarily due to a strong capping inversion that will
be over the region. While the cap is a common weather feature this
time of the year and often a critical ingredient for severe weather
too, we usually have a little more agreement among the various model
forecasts about whether it will hold or break. The ECMWF and its
ensembles continue to be most aggressive in breaking the cap with a
higher coverage of thunderstorms across the region along and to the
east of a dryline. The high-res CAM guidance continues to either
show the cap holding tough with either no storms or one or two
localized cap breaks for a couple of intense supercell
thunderstorms in our area. Given the strong dynamic lift and
classic setup of the weather features and pattern, it seems likely
that the cap will break and this forecast will continue to side
with the more aggressive CAM guidance, but not quite as bullish as
the ECMWF ensemble. While there was a "downgrade" from Enhanced
risk to Slight risk in the SPC day 2 forecast for a large part of
the area, we will remind users that these outlooks don't
necessarily say anything about the severity of severe weather,
but instead are forecasting the probability or coverage of severe
weather reports. Given the concerns about less coverage of storms
due to a strong cap, this lower risk category is appropriate, but
because any storm that does develop will have a significant severe
weather risk it means that everyone in an outlook area from
Marginal to Slight to Enhanced needs to monitor the weather from
late afternoon into the evening and have a way to receive
warnings. In the meantime, keep checking back for forecast updates
as we may get more visibility regarding a specific area's threat.

Based on the high resolution models the dryline will likely set up
along or just west of the I-35 corridor by mid to late afternoon.
The models appear to be displaying their usual bias of having the
dryline too far east and therefore we'll continue to hold PoPs
back to just west of the I-35/I-35W corridor. The dryline will be
a favored location for isolated thunderstorm development after 3
pm when max heating is occurring and the cap will be most
vulnerable for localized erosion. Any storms that develop will be
supercellular given favorable shear profiles and moderate to
strong instability. The instability parameters (steep mid-level
lapse rates and high buoyancy in the hail growth zone) point
toward a risk of very large hail (baseball size possible).
Obviously these surface based supercells will also have a risk
of damaging winds and possibly tornadoes, although these threats
are much lower than hail.

Meanwhile, a cold front will be moving into the area from the
northwest by early evening. Additional convection will develop along
the cold front in the region ahead of the dryline where the airmass
will be moist and unstable. Convection is more likely to initiate
in this region along the front because the dynamics associated
with cold fronts are better at breaking a cap than drylines are.
This means that we expect a near solid line developing across the
northeastern CWA that will track south-southeast during the
evening hours. This linear mode convection will have a higher
damaging wind threat and a lower potential for large hail that
will impact the northeastern and far eastern zones where the
potential for severe weather is highest in our area. All of this
convection should clear the region to the east around or shortly
after midnight.

Cooler and drier air will infiltrate the region behind the front as
northwesterly winds increase to 10 to 20 mph. Temperatures will drop
to the mid 40s in the northwest to the upper 50s in the southeast
zones by sunrise Saturday. Generally pleasant weather is expected
Saturday with highs in the 70s but winds may be a little breezy
leading to elevated fire danger over the western zones. Another
cool and clear night is expected Saturday night as winds begin to
switch to the south. Much warmer conditions are expected Sunday
with highs in the 80s, and even near 90 across the western zones.
Once again low RH and increasing southerly winds by afternoon will
lead to elevated fire danger mainly across the western zones. The
moist southerly flow will result in more low clouds and warmer
overnight lows Sunday night ahead of the next cold front.

This cold front will slowly move through the region during the day
Monday. While a moist and unstable airmass will exist over the
region ahead of the front, there will be an inversion and it may
be tough for it to be overcome. The way the low level wind field
sets up in an inverted trough fashion suggests that most
precipitation will occur behind the front and therefore will not
have access to higher instability. Thus I expect generally some
light showers and maybe an isolated storm or two Monday and into
Monday night behind the front. The chances of rain don't look
overly high initially but do increase as we head into midweek when
better isentropic lift will organize as upper level energy
crosses the country. The cold front will remain to our south as a
seasonably cool airmass and large surface anticyclone moves
southward into the heart of the CONUS. As a result temps will be a
little below normal (especially for high temps due to rain and
clouds) next week. Highs will be in the 60s and 70s with lows in
the 50s.

TR.92

&&

.AVIATION... /Issued 218 PM CDT Thu Apr 8 2021/
/18Z TAFs/

Concerns...MVFR cigs return Friday morning. Low thunderstorm chances
this evening and again Friday afternoon/evening. Breezy
south/southwest winds Friday.

VFR cigs with a deck of scattered cirrus clouds will prevail the
rest of the day across all TAF sites. While isolated storms may
develop along a warm front across East TX this evening, our
thinking is that they will remain east of the DFW Metroplex sites.
Some could get close to DAL, but confidence is too low to include
in the TAF at this time. However, they could still impact some of
the eastern arrivals/departures as they will have to potential
quickly grow and produce lightning. We will continue to monitor
the trends and will adjust as needed.

Otherwise, MVFR cigs will return early Friday ahead of an
approaching dryline/cold front. While storm chances increase
mid to late afternoon, confidence in storm coverage and timing is
still too low to include in this forecast. Even if they don't
develop over the DFW Metroplex sites, they are expected to impact
at lease the northeast cornerpost. Winds will shift from the south
to the southwest late Friday afternoon and eventually to the north
behind the front Friday evening.

Sanchez

&&

.PRELIMINARY POINT TEMPS/POPS...
Dallas-Ft. Worth    64  86  55  76  52 /   5  30  20   0   0
Waco                65  92  55  79  50 /  10  20  20   0   0
Paris               58  79  52  71  46 /  10  50  70   0   0
Denton              59  84  50  74  46 /   5  30  20   0   0
McKinney            61  83  52  74  47 /  10  40  40   0   0
Dallas              65  86  56  77  53 /  10  30  20   0   0
Terrell             62  84  54  75  47 /  30  30  40   0   0
Corsicana           64  86  55  77  50 /  30  20  30   0   0
Temple              64  91  56  80  48 /  10  10  10   0   0
Mineral Wells       60  91  50  76  47 /   5  10   5   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
None.
&&
Hazardous weather outlook, Apr 8, 6:38 PM CDT, 33 minutes before
Hazardous Weather Outlook
National Weather Service Fort Worth TX
638 PM CDT Thu Apr 8 2021

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-091145-
Montague-Cooke-Grayson-Fannin-Lamar-Young-Jack-Wise-Denton-Collin-
Hunt-Delta-Hopkins-Stephens-Palo Pinto-Parker-Tarrant-Dallas-
Rockwall-Kaufman-Van Zandt-Rains-Eastland-Erath-Hood-Somervell-
Johnson-Ellis-Henderson-Comanche-Mills-Hamilton-Bosque-Hill-Navarro-
Freestone-Anderson-Lampasas-Coryell-Bell-McLennan-Falls-Limestone-
Leon-Milam-Robertson-
638 PM CDT Thu Apr 8 2021

This Hazardous Weather Outlook is for North and Central Texas.

.DAY ONE...Tonight.

A few strong to severe thunderstorms are possible across parts of
Central Texas early this evening with storms moving into East Texas
later in the evening. Large hail and damaging downburst winds will be
possible with the strongest storms. All storms should weaken below
severe limits before midnight.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Thunderstorm chances return Friday especially for areas along and
east of the I-35 corridor. Thunderstorm chances will be highest
across Northeast Texas and East Texas. There is a concern for severe
weather, with the main threat being very large hail, as well as a
damaging wind threat after dark Friday evening across East Texas. An
isolated tornado can't be ruled out with discrete storms early in the
event. The severe weather threat is expected to end by midnight
across all of North and Central Texas as storms exit to the east.

Elevated grass fire conditions are expected behind a dryline across
areas west of US-281 and south of I-20 Friday afternoon. Additional
elevated grass fire conditions are possible along and west of I-
35 Saturday and Sunday afternoons due to continued breezy and dry
conditions.

Low thunderstorm chances return Monday in advance of a cold front and
may linger into the middle of next week. No severe weather is
anticipated at this time with this activity.

.SPOTTER INFORMATION STATEMENT...
Widespread spotter activation is not expected at this time, though
any storm reports are appreciated.

In the hours before

Local storm report, Apr 8, 6:42 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
642 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     HAIL             9 WSW HICO              31.92N 98.16W
04/08/2021  E1.75 INCH       HAMILTON           TX   PUBLIC

            REPORT FROM MPING: GOLF BALL (1.75 IN.).

&&
Local storm report, Apr 8, 6:49 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
649 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0613 PM     HAIL             1 SSE RIO VISTA         32.23N 97.37W
04/08/2021  E0.88 INCH       JOHNSON            TX   PUBLIC

            SOCIAL MEDIA IMAGE OF NICKEL SIZED HAIL.
            TIME ESTIMATED VIA RADAR.

&&
Local storm report, Apr 8, 6:53 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
653 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             3 NNW CRAWFORD          31.58N 97.46W
04/08/2021  M1.00 INCH       MCLENNAN           TX   TRAINED SPOTTER

&&
Local storm report, Apr 8, 6:59 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
659 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0655 PM     HAIL             2 ENE MCGREGOR          31.47N 97.35W
04/08/2021  M2.00 INCH       MCLENNAN           TX   TRAINED SPOTTER

&&
Local storm report, Apr 8, 7:01 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
701 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0654 PM     HAIL             2 WNW MCGREGOR          31.46N 97.40W
04/08/2021  E1.00 INCH       MCLENNAN           TX   PUBLIC

            REPORT FROM MPING: QUARTER (1.00 IN.).

&&
Local storm report, Apr 8, 7:10 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CDT THU APR 8 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0656 PM     HAIL             1 S HEWITT              31.44N 97.19W
04/08/2021  E1.00 INCH       MCLENNAN           TX   PUBLIC

&&

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 7:14 PM CDTSpecial Weather StatementFWDNavarro31 min
Apr 8, 7:57 PM CDTSevere Thunderstorm WarningFWDBell, Falls, Milam, Robertson78 min
Apr 8, 9:18 PM CDTSpecial Weather StatementFWDLimestone27 min
Apr 8, 9:44 PM CDTSpecial Weather StatementFWDHenderson31 min
Apr 8, 9:48 PM CDTSpecial Weather StatementFWDLeon27 min
Apr 8, 9:52 PM CDTSevere Thunderstorm WarningFWDAnderson, Henderson41 min
Apr 8, 11:07 PM CDTSpecial Weather StatementFWDAnderson23 min
Apr 8, 11:21 PM CDTSpecial Weather StatementFWDVan Zandt54 min
Apr 8, 11:23 PM CDTSevere Thunderstorm WarningFWDKaufman, Van Zandt34 min
Apr 9, 10:51 AM CDTSpecial Weather StatementFWDDelta24 min
Apr 9, 11:13 AM CDTSpecial Weather StatementFWDLamar32 min
Apr 9, 1:05 PM CDTSpecial Weather StatementFWDHenderson40 min
Apr 9, 1:14 PM CDTSevere Thunderstorm WarningFWDHenderson, Van Zandt29 min
Apr 9, 6:23 PM CDTSevere Thunderstorm WarningFWDEllis, Hill, Johnson67 min
Apr 9, 6:40 PM CDTSevere Thunderstorm WarningFWDEllis, Johnson65 min

Nearby

Severe Thunderstorm Warnings in Texas, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.